# SDR DALA2023061404861

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,554 hours, 41,903 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 682, AD RELATED DURING ROTO TEST OF THE ENGINE 1 UPPER SKIN. DRAG FITTING CRACKS NOTED IN HOLE 1 SKIN AND FITTING LAYERS, HOLE 4 FITTING LAYER, HOLE 5 SKIN LAYER, HOLE 6 SKIN LAYER, HOLE 7 SKIN LAYER AND HOLE 8 FITTING LAYER. REJECTABLE INDICATION DUR TO SIGNAL TO NOISE RATIO ISSUES NOTED IN HOLE 5 FITTING LAYER. CORRECTIVE ACTION: ACCOMPLISHED EA# 609176-14 AD ON L/H WING HOLES #1,4,5,6 7 AND 8 ON DRAG-FITTINGS. (LP 2814584)
